# SDR J7SA20180212001

- Difficulty date: February 12, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N408FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010018
- Aircraft time: 1,395 hours, 923 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  RECEIVED A CYAN BRAKE RT & LT FAULT EICAS MESSAGE.  ON LANDING ROLL & TAXI,  THE BRAKES WERE LESS EFFECTIVE THAN USUAL.  AIRCRAFT LANDED AND TAXIED WITHOUT INCIDENT. R & R BRAKE CONTROL UNIT. OPS CHECKED GOOD.
